zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On quantum quadratic operators of 𝕄 2 () and their dynamics. (English) Zbl 1210.47081
The paper deals with the study of nonlinear dynamics of quantum quadratic operators (q.q.o.) acting on the algebra of (2×2)-matrices 𝕄 2 (). The authors describe q.q.o. with Haar state as well as quadratic operators with the Kadison-Schwarz property. Using that description, they provide an example of q.q.o. which is not the Kadison-Schwarz operator. Moreover, the stability of the dynamics of q.q.o. is also studied.
47H60Multilinear and polynomial operators
46L30States of C * -algebras
81R15Operator algebra methods (quantum theory)
15A99Miscellaneous topics in linear algebra
46L60Applications of selfadjoint operator algebras to physics
[1]Bernstein, S. N.: The solution of a mathematical problem related to the theory of heredity, Uchen. zapiski NI kaf. Ukr. otd. Mat. 1, 83-115 (1924)
[2]Boltzmann, L.: Selected works, (1984)
[3]Bratteli, O.; Robertson, D. W.: Operator algebras and quantum statistical mechanics. I, (1979)
[4]Dohtani, A.: Occurrence of chaos in higher-dimensional discrete-time systems, SIAM J. Appl. math. 52, 1707-1721 (1992) · Zbl 0774.93049 · doi:10.1137/0152098
[5]Ganikhodzhaev, N. N.; Mukhamedov, F. M.: On quantum quadratic stochastic processes, and some ergodic theorems for such processes, Uzbek. mat. Zh. 3, 8-20 (1997) · Zbl 0930.60023
[6]Ganikhodzhaev, N. N.; Mukhamedov, F. M.: Ergodic properties of quantum quadratic stochastic processes, Izv. math. 65, 873-890 (2000) · Zbl 0977.60040 · doi:10.1070/im2000v064n05ABEH000302
[7]Fisher, M. E.; Goh, B. S.: Stability in a class of discrete-time models of interacting populations, J. math. Biol. 4, 265-274 (1977) · Zbl 0381.92019 · doi:10.1007/BF00280976
[8]Franz, U.; Skalski, A.: On ergodic properties of convolution operators associated with compact quantum groups, Colloq. math. 113, 13-23 (2008) · Zbl 1157.46036 · doi:10.4064/cm113-1-2
[9]Hofbauer, J.; Hutson, V.; Jansen, W.: Coexistence for systems governed by difference equations of Lotka-Volterra type, J. math. Biol. 25, 553-570 (1987) · Zbl 0638.92019 · doi:10.1007/BF00276199
[10]Hofbauer, J.; Sigmund, K.: Evolutionary games and population dynamics, (1998)
[11]Kesten, H.: Quadratic transformations: a model for population growth. I, II, Adv. in appl. Probab. 2, 1-82 (1970) · Zbl 0328.92011 · doi:10.2307/3518344
[12]Kossakowski, A.: A class of linear positive maps in matrix algebras, Open syst. Inf. dyn. 10, 213-220 (2003) · Zbl 1029.81011 · doi:10.1023/A:1025101606680
[13]Lyubich, Yu.I.: Basic concepts and theorems of the evolutionary genetics of free populations, Russian math. Surveys 26 (1971)
[14]Lyubich, Yu.I.: Mathematical structures in population genetics, (1992) · Zbl 0747.92019
[15]Majewski, W. A.: On non-completely positive quantum dynamical maps on spin chains, J. phys. A 40, 11539-11545 (2007) · Zbl 1122.81049 · doi:10.1088/1751-8113/40/38/006
[16]Majewski, W. A.; Marciniak, M.: On nonlinear koopman’s construction, Rep. math. Phys. 40, 501-508 (1997) · Zbl 0912.46066 · doi:10.1016/S0034-4877(97)85899-5
[17]Majewski, W. A.; Marciniak, M.: On a characterization of positive maps, J. phys. A 34, 5863-5874 (2001) · Zbl 0987.46047 · doi:10.1088/0305-4470/34/29/308
[18]Majewski, W. A.; Marciniak, M.: On the structure of positive maps between matrix algebras, Banach center publ. 78, 249-263 (2007) · Zbl 1140.47030
[19]Majewski, W. A.; Marciniak, M.: K-decomposability of positive maps, QP-PQ: quantum probab. White noise anal. 18, 362-374 (2005)
[20]Maksimov, V. M.: Cubic stochastic matrices and their probability interpretations, Theory probab. Appl. 41, 55-69 (1996) · Zbl 0887.15021 · doi:http://epubs.siam.org/sam-bin/dbq/article/97503
[21]Mukhamedov, F. M.: On ergodic properties of discrete quadratic dynamical system on C*-algebras, Methods funct. Anal. topology 7, No. 1, 63-75 (2001) · Zbl 0972.37007
[22]Mukhamedov, F. M.: On decomposition of quantum quadratic stochastic processes into layer-Markov processes defined on von Neumann algebras, Izv. math. 68, 1009-1024 (2004) · Zbl 1074.46046 · doi:10.1070/IM2004v068n05ABEH000506
[23]Mukhamedov, F.: Dynamics of quantum quadratic stochastic operators on M2(C), Proc. inter. Symp. new developments of geometric function theory & its appl., 425-430 (2008)
[24]Nielsen, M. A.; Chuang, I. L.: Quantum computation and quantum information, (2000)
[25]Plank, M.; Losert, V.: Hamiltonian structures for the n-dimensional Lotka-Volterra equations, J. math. Phys. 36, 3520-3543 (1995) · Zbl 0842.34012 · doi:10.1063/1.530978
[26]Robertson, A. G.: Schwarz inequalities and the decomposition of positive maps on C*-algebras, Math. proc. Cambridge philos. Soc. 94, 291-296 (1983) · Zbl 0599.46080 · doi:10.1017/S0305004100061144
[27]Ruskai, M. B.; Szarek, S.; Werner, E.: An analysis of completely positive trace-preserving maps on M2, Linear algebra appl. 347, 159-187 (2002) · Zbl 1032.47046 · doi:10.1016/S0024-3795(01)00547-X
[28]Soltan, P. M.: Quantum SO(3) groups and quantum group actions on M2, J. noncommut. Geom. 4, 1-28 (2010) · Zbl 1194.46108 · doi:10.4171/JNCG/48
[29]Stormer, E.: Positive linear maps of operator algebras, Acta math. 110, 233-278 (1963) · Zbl 0173.42105 · doi:10.1007/BF02391860
[30]Udwadia, F. E.; Raju, N.: Some global properties of a pair of coupled maps: quasi-symmetry, periodicity and synchronicity, Phys. D 111, 16-26 (1998) · Zbl 0932.37014 · doi:10.1016/S0167-2789(97)80002-4
[31]Ulam, S. M.: A collection of mathematical problems, (1960) · Zbl 0086.24101
[32]Vallander, S. S.: On the limit behaviour of iteration sequences of certain quadratic transformations, Soviet math. Dokl. 13, 123-126 (1972) · Zbl 0254.58006
[33]Woronowicz, S. L.: Compact matrix pseudogroups, Comm. math. Phys. 111, 613-665 (1987) · Zbl 0627.58034 · doi:10.1007/BF01219077